русский

Known interactions between the following drugs: Advicor, Synthroid

2 interactions were found for the drugs you selected.

LEVOTHYROXINE in Synthroid may interact with LOVASTATIN in Advicor
Although the cause of this potential interaction is not clearly understood, lovastatin may have an unpredictable effect on levothyroxine. Based on information from several case reports involving people who took these drugs at the same time, the effects of levothyroxine may be increased, decreased, or unchanged when taken together with lovastatin. However, some of these people were also being treating for diabetes and it is not known how much of an impact this had on the potential interaction. More clinical studies are needed to determine the safety of using these drugs together. If you are taking levothyroxine and lovastatin at the same time, your doctor may want to monitor you closely when therapy with lovastatin is either started or stopped, and adjust the dose of levothyroxine if needed. You may want to ask your healthcare provider about this potential interaction if you think you are having problems.

This interaction is poorly documented and is considered moderate in severity.

NIACIN in Advicor may interact with LOVASTATIN in Advicor
Although the cause of this potential interaction is not clearly understood, using niacin and lovastatin at the same time could cause a serious or potentially life-threatening side effect that involves the destruction of muscle tissue and could lead to kidney failure. These drugs should generally not be used together unless your doctor is monitoring you very closely. Promptly report any unexplained muscle pain, tenderness, or weakness to your doctor. Ask your healthcare provider about these drugs and this potential interaction as soon as possible.

This interaction is poorly documented and is considered major in severity.


(Note: Not all drug interactions are known or reported in the literature, and new drug interactions are continually being reported. This information is provided only for your education and for you to discuss with your personal healthcare provider.)

© 2006-2019 LetsDrug.com Contact